Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 3, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 20, 2012, 4:46 PM EDT for Highlands County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2012, 4:46 PM EDT (20:46 UTC)
- Expired
- Apr 20, 2012, 5:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Highlands County, FL
The radar
The Melbourne radar (KMLB), 97 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627
WUUS52 KTBW 202046
SVRTBW
FLC055-202115-
/O.NEW.KTBW.SV.W.0003.120420T2046Z-120420T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
446 PM EDT FRI APR 20 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HIGHLANDS COUNTY IN FLORIDA.
* UNTIL 515 PM EDT
* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTHWEST OF CORNWELL...OR 10 MILES
SOUTHWEST OF BASINGER...AND MOVING EAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRIGHTON.
CORNWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2720 8095 2720 8123 2747 8118 2744 8113
2742 8113 2739 8111 2739 8107 2736 8103
2733 8104 2729 8099 2726 8099 2722 8097
2722 8094
TIME...MOT...LOC 2046Z 264DEG 5KT 2731 8114
$$1 follow-up statement
318
WWUS52 KTBW 202110
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
510 PM EDT FRI APR 20 2012
FLC055-202121-
/O.EXP.KTBW.SV.W.0003.000000T0000Z-120420T2115Z/
HIGHLANDS FL-
510 PM EDT FRI APR 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HIGHLANDS COUNTY WILL
EXPIRE AT 515 PM EDT...
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.
LAT...LON 2720 8095 2720 8123 2747 8118 2744 8113
2742 8113 2739 8111 2739 8107 2736 8103
2733 8104 2729 8099 2726 8099 2722 8097
2722 8094
TIME...MOT...LOC 2111Z 264DEG 5KT 2731 8110
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:36 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 20, 2:36 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 236 PM EDT FRI APR 20 2012 ...HEAVY RAIN...STRONG THUNDERSTORMS AND POTENTIAL FOR SOME SEVERE WEATHER ON SATURDAY AS A DEEP TROUGH MOVES ACROSS THE REGION... .SHORT TERM (TONIGHT-SUNDAY)... SHOWERS ARE NOW DEVELOPING OVER THE CWA AS SEA BREEZES BEGIN PUSHING INLAND. IT SEEMS MUCH OF THE RAIN THIS AFTERNOON WILL REMAIN JUST TO THE EAST OF I75...BUT WON'T RULE OUT HAVING CELLS DEVELOPING OVER THE COASTAL WATERS AND MOVING INTO THE COASTAL COUNTIES THROUGH THE LATE EVENING HOURS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE AFTER MIDNIGHT. GFS/NAM/EURO ARE LOOKING A LITTLE BETTER IN TERMS OF OVERALL SCENARIO FOR THE APPROACHING DEEP TROUGH AND MID LVL LOW/SFC FRONT COMPLEX. TIMING ON ECMWF REMAINS AS THE MOST CONSISTENT DURING THE LAST 12-24 HOURS...ALTHOUGH GFS/NAM HAVE COME A LITTLE CLOSE TO EACH OTHER ON THE 12Z RUN. WINDS HAVE BEEN BASED ON 6 HOUR EURO...THEN BLENDED FOR SPEEDS AND DIRECTION WITH NAM/GFS. FOR SATURDAY...MODEL SOUNDINGS DEPICT DEEP LAYER MOISTURE IN PLACE WITH PWATS NEAR 2 INCHES SAT AFTERNOON...TRIGGER TEMPS AROUND 78F AND INCREASING VERT W/S AHEAD OF THE APPROACHING FRONT. THE LOW ITSELF IS BROUGHT STRAIGHT THROUGH THE TAMPA BAY AREA BY SUN MORNING VIRTUALLY BY ALL MODEL SOLUTIONS...WITH A VERY MOIST AIRMASS SPREADING ACROSS THE ENTIRE STATE FOR MUCH OF SATURDAY. POPS INCREASE TO 80 PERCENT EVERYWHERE SAT AFTERNOON WITH NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS. BEST CHANCES FOR STRONG TO SEVERE STORMS ARE NOW ACROSS THE TAMPA BAY AREA AND SOUTHWARD THROUGH SAT NIGHT. SPC INDICATES A SLIGHT RISK FOR SEVERE STORMS TAMPA BAY AND SOUTHWARD WITH POTENTIAL DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WITH THE STRONGEST CELLS. ONE FEATURE NOW BEING CONSISTENTLY OBSERVED IN ALL THREE MODELS IS A LAYER OF DRY AIR ENTRAINMENT INTO THE LOW CIRCULATION AND ERODING SOME OF THE MOISTURE FIELD ACROSS THE SOUTHEASTERN EDGE OF THE LOW. BUT GIVEN THE AGGRESSIVENESS OF THE MODELS IN TERMS OF OVERALL POPS...WILL ASSUME THIS FEATURE IS NOT GOING TO HAVE A MAJOR IMPACT ON THE POTENTIAL FOR HEAVY RAIN ACROSS THE AREA. RAINFALL ESTIMATES BRING SOME 1-2 INCHES ACROSS THE CWA WITH POSSIBLE HIGHER AMOUNTS WITH THE STRONGEST CELLS AND POSSIBLY OVER THE TAMPA BAY AREA AND THE CENTRAL INTERIOR COUNTIES. ON SUNDAY...RAIN SHOULD CONTINUE THROUGH THE MID MORNING HOURS WITH 60 POPS IN PLACE UNTIL 12Z...THEN AS THE MAIN TROUGH MOVES TO THE EAST OF THE AREA SHOWERS AND THUNDERSTORM ACTIVITY SHOULD BEGIN TO QUICKLY TAPPER OFF. NOT CONFIDENT WITH THE DEPARTURE TIMING OF THE TROUGH...SO WILL KEEP SOME 20-30 POPS FOR THE NORTH AND CENTRAL ZONES...AND 40 TO 50 SOUTH SUN AFTERNOON. THIS MIGHT BE ADJUSTED DURING THE NEXT FORECAST PACKAGES IF IT BECOMES CLEAR THAT THE TROUGH WILL DEFINITELY DEPART AT A FASTER RATE. A MUCH DRIER AIRMASS WILL ARRIVE IN THE WAKE OF THE FRONT WITH WINDS BECOMING BREEZY OVER LAND BY LATE SUNDAY AND WILL LIKELY REMAIN SO THROUGH MONDAY MORNING. AND WE MAY EVEN SEE A DROP IN TEMPS BY SEVERAL DEGREES WITH AFTERNOON HIGHS REMAINING IN THE UPPER 70S TO AROUND 80 SUN AFTERNOON. .LONG TERM (SUNDAY NIGHT - FRIDAY)... FOR THE LONG TERM PERIOD IT APPEARS THAT THE DEEP TROUGH IN THE MID/UPPER LEVELS WILL CONTINUE MOVING SLOWLY ACROSS THE EASTERN U.S. WITH A SERIES OF SHORTWAVES MOVING THROUGH IT. AT THE SURFACE...LOW PRESSURE WILL BE MOVING UP ALONG THE U.S. EAST COAST SUNDAY NIGHT AND MONDAY AND EVENTUALLY INTO EASTERN CANADA DURING MIDWEEK. AS THIS LOW DEPARTS A BREEZY NORTHWESTERLY FLOW WILL SETUP SUNDAY NIGHT INTO MONDAY NIGHT AS HIGH PRESSURE BUILDS IN FROM THE CENTRAL STATES AND SETTLES ACROSS THE GULF AND FLORIDA DURING MIDWEEK. OVERALL FAIR DRY WEATHER IS EXPECTED FOR THE LONG TERM PERIOD. THE MEX MOS GUIDANCE HAS ONCE AGAIN CHANGED AND TRENDED COOLER DURING THE LONG TERM PERIOD AND HAVE ADJUSTED TEMPERATURES DOWN A FEW DEGREES EACH DAY...BUT NOT QUITE AS COOL AS THE GUIDANCE INDICATES. THEREFORE...DAYTIME HIGHS ARE EXPECTED TO BE A FEW DEGREES BELOW NORMAL WITH LOWS A FEW TO SEVERAL DEGREES BELOW NORMAL THROUGH TUESDAY NIGHT... THEN TEMPERATURES SHOULD RETURN TO NEAR NORMAL VALUES DURING MIDWEEK. && .AVIATION... TEMPO MVFR VISIBILITIES FROM SHOWERS WILL AFFECT KLAL TERMINAL THROUGH 20/20Z...OTHERWISE MAINLY VFR CONDITIONS ARE EXPECTED ACROSS THE REMAINDER OF THE TERMINALS WITH SCATTERED TO BROKEN CU/ALTO-CU CLOUDS FL040-080 RANGE EXPECTED. VFR CONDITIONS WILL GIVE WAY TO WIDESPREAD MVFR CEILINGS AND VISIBILITIES AFTER 21/08Z WITH LOCAL IFR CONDITIONS POSSIBLE AS A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS MOVES INTO THE REGION FROM THE GULF. SOUTHWEST TO WEST WINDS IN THE 10 TO 12 KNOT RANGE THIS AFTERNOON WILL BECOME SOUTHEAST TO SOUTH AT 5 TO 7 KNOTS AFTER 21/02Z...BECOMING SOUTH 10 TO 15 KNOTS AFTER 21/14Z ON SATURDAY. && .MARINE... SOUTHERLY/SOUTHWESTERLY WINDS WILL GRADUALLY INCREASE THROUGH SATURDAY NIGHT AND BECOMING WEST/NORTHWEST THROUGH SUNDAY AS A STRONG TROUGH/FRONTAL SYSTEM RACES ACROSS THE EASTERN GULF WATERS. SOME PERIODS OF ROUGH SEAS AND GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORMS THAT FORM. THEN HIGH PRESSURE RETURNS TO THE REGION IN THE WAKE OF THE FRONT WITH WINDS AND SEAS EXPECTED TO REACH REACHING ADVISORY LEVELS PROBABLY BY SATURDAY NIGHT AND REMAIN STRONG THROUGH AT LEAST MONDAY. PERIODS OF GUSTS TO GALE FORCE ARE ALSO POSSIBLE. CONDITIONS SHOULD BEGIN IMPROVING BY LATE MONDAY EVENING AND INTO TUESDAY. SMALL CRAFT OPERATORS MUST REMAIN WELL INFORMED WITH THE LATEST MARINE FORECAST FROM THE NATIONAL WEATHER SERVICE IN RUSKIN FL AND BE READY TO POSTPONE ANY TRIPS DURING THIS WEEKEND AS VERY DANGEROUS BOATING CONDITIONS ARE ANTICIPATED THROUGH EARLY NEXT WEEK. && .FIRE WEATHER... NO CONCERNS THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TPA 69 81 68 79 / 40 80 60 50 FMY 69 82 69 82 / 40 80 60 50 GIF 67 82 67 81 / 40 80 60 50 SRQ 68 80 69 78 / 40 80 60 50 BKV 64 81 65 81 / 40 80 60 50 SPG 71 79 69 77 / 40 80 60 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...22/REYNES LONG TERM/AVIATION...57/MCMICHAEL
Hazardous weather outlook, Apr 20, 5:58 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 558 AM EDT FRI APR 20 2012 FLZ039-042-043-048>052-055>057-060>062-065-201600- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 558 AM EDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... WEAK RIDGING WILL BUILD BACK OVER THE AREA TODAY AND THE SEABREEZE WILL ALLOW FOR SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH THE BEST RAIN CHANCES INLAND AND SOUTH. STRONG GUSTY WINDS...DEADLY LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE THE MAIN HAZARDS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...THUNDERSTORM IMPACT... AS LOW PRESSURE DEVELOPS IN THE CENTRAL GULF OVERNIGHT AND GRADUALLY MOVES EAST OVER THE AREA THROUGH SUNDAY...SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA. THE BEST CHANCES FOR SEVERE WEATHER WILL BE FROM TAMPA BAY SOUTH THROUGH LEE COUNTY. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGER STORMS. IN ADDITION...THERE WILL BE WIDESPREAD 1 TO 2 INCHES OF RAINFALL ACROSS THE AREA WITH THIS SYSTEM. BRIEF HEAVY DOWNPOURS MAY CAUSE MINOR FLOODING. ALL RESIDENTS AND VISITORS SHOULD CLOSELY MONITOR THE WEATHER THROUGH THE WEEKEND. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL INCREASE TO ADVISORY LEVELS FOR LATE IN THE WEEKEND THROUGH EARLY NEXT WEEK AS THE LOW PRESSURE SYSTEM MOVES ACROSS THE AREA AND HIGH PRESSURE BUILDS INTO THE AREA BEHIND IT. SMALL CRAFT OPERATORS SHOULD CLOSELY MONITOR THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Apr 20, 3:11 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 311 PM EDT FRI APR 20 2012 FLZ052-202000- POLK- 311 PM EDT FRI APR 20 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL POLK COUNTY FOR A STRONG THUNDERSTORM VALID UNTIL 400 PM EDT... AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A STRONG THUNDERSTORM LOCATED NEAR FORT MEADE...OR 11 MILES SOUTHEAST OF BARTOW...MOVING EAST AT 10 MPH WILL AFFECT HOMELAND...FORT MEADE...ALTURAS AND LAKE WALES. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. HAIL UP TO PENNY SIZE MAY OCCUR. && LAT...LON 2766 8189 2796 8199 2805 8145 2771 8138 TIME...MOT...LOC 1911Z 257DEG 7KT 2777 8172
Special weather statement, Apr 20, 3:18 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 318 PM EDT FRI APR 20 2012 FLZ056-057-061-202000- DE SOTO-HARDEE-HIGHLANDS- 318 PM EDT FRI APR 20 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN HIGHLANDS...SOUTHEASTERN HARDEE AND NORTHEASTERN DESOTO COUNTIES FOR A STRONG THUNDERSTORM WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 400 PM EDT... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A STRONG THUNDERSTORM LOCATED NEAR CREWSVILLE...OR 11 MILES SOUTHWEST OF SEBRING...MOVING NORTHEAST AT 10 MPH WILL AFFECT SWEETWATER... CREWSVILLE AND SEBRING. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. HAIL UP TO PENNY SIZE MAY OCCUR. && LAT...LON 2764 8147 2734 8131 2722 8166 2750 8184 TIME...MOT...LOC 1918Z 247DEG 8KT 2741 8159
Local storm report, Apr 20, 3:24 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
324 PM EDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 2 S LAKELAND 28.01N 81.96W
04/20/2012 E0.25 INCH POLK FL BROADCAST MEDIA
REPORT OF PEA SIZE HAIL IN OUTH LAKELAND AT 245 PM EDT.
&&
JOHNSONLocal storm report, Apr 20, 3:38 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
338 PM EDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 13 E WITHLA 28.34N 81.66W
04/20/2012 E0.25 INCH POLK FL TRAINED SPOTTER
PEA SIZE HAIL AND 45 MPH WINDS OBSERVED BY A TRAINED
SPOTTER NEAR THE FOUR CORNERS AREA
&&
JOHNSONLocal storm report, Apr 20, 3:55 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
355 PM EDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL SEBRING 27.49N 81.45W
04/20/2012 E0.75 INCH HIGHLANDS FL TRAINED SPOTTER
&&
OOGLESBYSpecial weather statement, Apr 20, 4:01 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
401 PM EDT FRI APR 20 2012
FLZ052-056-057-061-202100-
DE SOTO-HARDEE-HIGHLANDS-POLK-
401 PM EDT FRI APR 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR POLK...NORTHERN
HIGHLANDS...HARDEE AND NORTHEASTERN DESOTO COUNTIES FOR A STRONG
THUNDERSTORM WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 500 PM
EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 6 MILES EAST OF POLK CITY...OR 9 MILES
NORTHWEST OF HAINES CITY...MOVING EAST AT 5 MPH WILL AFFECT POLK
CITY...LAKE ALFRED AND HAINES CITY. OTHER STRONG THUNDERSTORMS WERE
LOCATED NEAR SEBRING...CREWSVILLE...AND JUST EAST OF FORT MEADE.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR.
&&
LAT...LON 2730 8193 2828 8198 2834 8165 2827 8165
2826 8156 2815 8152 2815 8146 2809 8144
2809 8138 2802 8138 2804 8145 2795 8133
2786 8129 2782 8120 2766 8112 2749 8120
2739 8111 2736 8103 2728 8099
TIME...MOT...LOC 2000Z 258DEG 6KT 2822 8171The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:11 PM EDT | Special Weather Statement | TBW | Polk | 49 min |
| Apr 20, 3:18 PM EDT | Special Weather Statement | TBW | Hardee, Highlands | 42 min |
| Apr 20, 4:01 PM EDT | Special Weather Statement | TBW | Hardee, Highlands, Polk | 59 min |
| Apr 20, 4:13 PM EDT | Areal Flood Advisory | TBW | Hardee, Polk | 92 min |
| Apr 20, 5:09 PM EDT | Areal Flood Advisory | TBW | Polk | 66 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.